0
2013
Impact Factor

Vladimir Lebedev

426034, Izhevsk, Universitetskaya 1
Udmurt State University

Publications:

Lebedev V. G.
A Qualitative Analysis of a Joint Dynamics of Kirchhoff and a Point Vortices
1999, vol. 4, no. 3, pp.  70-81
Abstract
The integrable problem of a joint motion of a point vortex and the Kirchhoff one is considered. The reduction of the system is carried out in algebraic variables. The phase portrait of the system is constructed, the points of relative equilibrium are investigated. The solutions relevant to elliptic fixed points are found in absolute coordinates. Nonintegrability of interaction of a vortex spot with two point vortices is proved for the restricted problem.
Citation: Lebedev V. G.,  A Qualitative Analysis of a Joint Dynamics of Kirchhoff and a Point Vortices, Regular and Chaotic Dynamics, 1999, vol. 4, no. 3, pp. 70-81
DOI:10.1070/RD1999v004n03ABEH000119
Borisov A. V., Lebedev V. G.
Dynamics of Three Vortices on a Plane and a Sphere — III. Noncompact Case. Problems of Collaps and Scattering
1998, vol. 3, no. 4, pp.  74-86
Abstract
In this article we considered the integrable problems of three vortices on a plane and sphere for noncompact case. We investigated explicitly the problems of a collapse and scattering of vortices and obtained the conditions of realization. We completed the bifurcation analysis and investigated the dependence of stability in linear approximation and frequency of rotation in relative coordinates for collinear and Thomson's configurations from value of a full moment and indicated the geometric interpretation for characteristic situations. We constructed a phase portrait and geometric projection for an integrable configuration of four vortices on a plane.
Citation: Borisov A. V., Lebedev V. G.,  Dynamics of Three Vortices on a Plane and a Sphere — III. Noncompact Case. Problems of Collaps and Scattering, Regular and Chaotic Dynamics, 1998, vol. 3, no. 4, pp. 74-86
DOI:10.1070/RD1998v003n04ABEH000094
Borisov A. V., Lebedev V. G.
Dynamics of three vortices on a plane and a sphere — II. General compact case
1998, vol. 3, no. 2, pp.  99-114
Abstract
Integrable problem of three vorteces on a plane and sphere are considered. The classification of Poisson structures is carried out. We accomplish the bifurcational analysis using the variables introduced in previous part of the work.
Citation: Borisov A. V., Lebedev V. G.,  Dynamics of three vortices on a plane and a sphere — II. General compact case, Regular and Chaotic Dynamics, 1998, vol. 3, no. 2, pp. 99-114
DOI:10.1070/RD1998v003n02ABEH000075

Back to the list